# SDR SWIA202163835

- Difficulty date: November 10, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH FLOOR SILL FROM FS.280.00 TO FS.319.70 CORRODED IN MULTIPLE SPOTS (MARKED).   (C CHECK RO 1/16/2022)   REMOVED & INSTALLED NEW FLOOR SILL FROM FS280.00 - FS319.00 REF. CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, DGW SH670-32170 REV. NC. / COMPLIED WITH TASK CARD 51-900-1002-SKY.
